# SDR A6WA201745164

- Difficulty date: August 6, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 33,405 hours, 32,086 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED CAUTION MESSAGE DURING CRUISE AT 31,000 FT. FLAPS INDICATED ZERO. NO FLAP HANDLE INPUTS. REPLACING THE RT BPSU.
